American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 46 found      Go to page: 1 2

[1] Diarmuid Crowley and Sebastian Goette. Kreck-Stolz invariants for quaternionic line bundles. Trans. Amer. Math. Soc. 365 (2013) 3193-3225.
Abstract, references, and article information   
View Article: PDF

[2] Boldizsár Kalmár and Tamás Terpai. Characteristic classes and existence of singular maps. Trans. Amer. Math. Soc. 364 (2012) 3751-3779.
Abstract, references, and article information   
View Article: PDF

[3] Shuguang Wang. Objective B-fields and a Hitchin-Kobayashi correspondence. Trans. Amer. Math. Soc. 364 (2012) 2087-2107. MR 2869199.
Abstract, references, and article information   
View Article: PDF

[4] Đorđe Baralić, Branislav Prvulović, Gordana Stojanović, Siniša Vrećica and Rade Živaljević. Topological obstructions to totally skew embeddings. Trans. Amer. Math. Soc. 364 (2012) 2213-2226. MR 2869204.
Abstract, references, and article information   
View Article: PDF

[5] Suyoung Choi, Mikiya Masuda and Dong Youp Suh. Topological classification of generalized Bott towers. Trans. Amer. Math. Soc. 362 (2010) 1097-1112. MR 2551516.
Abstract, references, and article information   
View Article: PDF

[6] Ryoji Kasagawa. On crossed homomorphisms on symplectic mapping class groups. Trans. Amer. Math. Soc. 360 (2008) 4815-4839. MR 2403705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Fei Han and Xiaoling Huang. Even dimensional manifolds and generalized anomaly cancellation formulas. Trans. Amer. Math. Soc. 359 (2007) 5365-5381. MR 2327034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Roger Fenn, Colin Rourke and Brian Sanderson. The rack space. Trans. Amer. Math. Soc. 359 (2007) 701-740. MR 2255194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Bo Chen and Zhi Lü. Corrections to ``Involutions fixing $\mathbb{RP}^{\text{odd}}\sqcup P(h,i)$, II''. Trans. Amer. Math. Soc. 358 (2006) 5635-5638. MR 2238930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Howard Jacobowitz. Generic systems of co-rank one vector distributions. Trans. Amer. Math. Soc. 358 (2006) 4521-4531. MR 2231386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Markus Banagl. On topological invariants of stratified maps with non-Witt target. Trans. Amer. Math. Soc. 358 (2006) 1921-1935. MR 2197435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Pisheng Ding. Topological obstructions to certain Lie group actions on manifolds. Trans. Amer. Math. Soc. 358 (2006) 3937-3967. MR 2219004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hisaaki Endo and Seiji Nagami. Signature of relations in mapping class groups and non-holomorphic Lefschetz fibrations. Trans. Amer. Math. Soc. 357 (2005) 3179-3199. MR 2135741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Zhi Lü. Involutions fixing ${\mathbb{RP}}^{\text{odd}} \sqcup P(h,i)$, II. Trans. Amer. Math. Soc. 356 (2004) 1291-1314. MR 2034310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Zhi Lü. Involutions fixing $\mathbb{RP}^{\text{odd}}\sqcup P(h,i)$, I. Trans. Amer. Math. Soc. 354 (2002) 4539-4570. MR 1926888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] John Douglas Moore. Euler characters and submanifolds of constant positive curvature. Trans. Amer. Math. Soc. 354 (2002) 3815-3834. MR 1911523.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J.-P. Brasselet, D. Lehmann, J. Seade and T. Suwa. Milnor classes of local complete intersections. Trans. Amer. Math. Soc. 354 (2002) 1351-1371. MR 1873009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Shashidhar Upadhyay. A bounding question for almost flat manifolds. Trans. Amer. Math. Soc. 353 (2001) 963-972. MR 1804410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Gerd Laures. On cobordism of manifolds with corners. Trans. Amer. Math. Soc. 352 (2000) 5667-5688. MR 1781277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] F. Sancho de Salas. Residues of a Pfaff system relative to an invariant subscheme. Trans. Amer. Math. Soc. 352 (2000) 4019-4035. MR 1695020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Piotr Mikrut. Bordism of spin 4-manifolds with local action of tori. Trans. Amer. Math. Soc. 350 (1998) 4423-4444. MR 1615930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Joseph H. G. Fu and Clint McCrory. Stiefel-Whitney classes and the conormal cycle of a singular variety. Trans. Amer. Math. Soc. 349 (1997) 809-835. MR 1401519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Jan Kubarski. Bott's vanishing theorem for regular Lie algebroids. Trans. Amer. Math. Soc. 348 (1996) 2151-2167. MR 1357399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Taro Asuke. On transversely flat conformal foliations with good measures. Trans. Amer. Math. Soc. 348 (1996) 1939-1958. MR 1348855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Xianzhe Dai and Wei Ping Zhang. Circle bundles and the Kreck-Stolz invariant . Trans. Amer. Math. Soc. 347 (1995) 3587-3593. MR 1308006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Haruo Suzuki. Residue classes of Lagrangian subbundles and Maslov classes . Trans. Amer. Math. Soc. 347 (1995) 189-202. MR 1282897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Shoji Yokura. On Cappell-Shaneson's homology $L$-classes of singular algebraic varieties . Trans. Amer. Math. Soc. 347 (1995) 1005-1012. MR 1283567.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Larry Smith. $e$-invariants and finite covers. II . Trans. Amer. Math. Soc. 347 (1995) 5009-5021. MR 1316862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Michael Weiss. Orthogonal calculus . Trans. Amer. Math. Soc. 347 (1995) 3743-3796. MR 1321590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Bang He Li. Generalization of the Whitney-Mahowald theorem . Trans. Amer. Math. Soc. 346 (1994) 511-521. MR 1273536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 46 found      Go to page: 1 2